A 18-year-old female asked:
Disclaimer

hi doctor. every time i use nair to remove facial hair (upper lip) it burns/stings a lot and it gets red spots for the whole day. is it normal?

1 doctor answer
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
It seems..: It seems your skin is sensitive to this product. I would try an alternative to this one. If not better or rash gets worse please consult your doctor for a formal exam, diagnosis and treatment.
Answered on May 26, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. Steven Simon
37 years experience Physical Medicine and Rehabilitation
See pain doc: Localized pain without x Ray findings can be a problem for the patient and practitioners when cause is elusive. I suspect the real issue is from your ... Read More
A 27-year-old male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Low vitamin B 12?: Vitamin deficiency can cause itching. Your doc can check your vitamin levels or a doc who uses spectracell lab can do an extensive lab test. Supplem ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
No Nair: I would avoid using Nair and let it heal. Try some vitamin E oil to soothe it. Let it heal!
A member asked:
Dr. Arnold Malerman
52 years experience Orthodontics
See your Dentist: Some of what you are describing may be normal anatomy, some may be lesions. Not being able to see and examine you, palmate the lesions, review your m ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month